# SDR DALA2024030102907

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,316 hours, 31,304 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unknown
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 DOOR 2R SLIDE LT STAYS ON W/ DOOR DISARMED. CORRECTIVE ACTION: ARMED AND DISARMED SLIDE AT 2 MULTIPLE TIMES. INDICATOR OPERATED AS NORMAL. (5489372)
